Science Alert
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2011 | Volume: 4 | Issue: 2 | Page No.: 81-89
DOI: 10.3923/ajms.2011.81.89
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

A Coding Theorem for the Information Measure of Order α and of Type β

Satish Kumar and Arun Choudhary

In this communication, first we generalized Shannon inequality and then given its application in coding theory. In the end, lower and upper bounds are derived for the new mean codeword length in terms of generalized entropy of order α and type β.
PDF Fulltext XML References Citation Report Citation
  •    Generalized Parametric R-norm Information Measure
  •    R-Norm Shannon-Gibbs Type Inequality
  •    A Noiseless Coding Theorem Connected with Generalized Renyi’s Entropy of Order α for Incomplete Power Probability Distribution pβ
  •    Adaptive Quantum Lossless Compression
  •    Multilevel Linear Models Analysis using Generalized Maximum Entropy
  •    A Topological Representation of Information: A Heuristic Study
  •    Frequency Value Grammar and Information Theory
  •    Forest Harvesting Problem in the Light of the Information Measures
How to cite this article:

Satish Kumar and Arun Choudhary, 2011. A Coding Theorem for the Information Measure of Order α and of Type β. Asian Journal of Mathematics & Statistics, 4: 81-89.

DOI: 10.3923/ajms.2011.81.89






Curve Bottom